Local zeta functions attached to the minimal spherical series for a class of symmetric spaces

Bibliographic Information

Local zeta functions attached to the minimal spherical series for a class of symmetric spaces

Nicole Bopp, Hubert Rubenthaler

(Memoirs of the American Mathematical Society, no. 821)

American Mathematical Society, c2005

Available at  / 13 libraries

Search this Book/Journal

Note

"Volume 174, number 821 (first of 4 numbers)"

Includes bibliographical references (p. 227-230) and index

Related Books: 1-1 of 1

Details

Page Top